Janumet

80sgirl71
By 80sgirl71 Latest Reply 2010-01-05 20:26:52 -0600
Started 2009-11-28 19:25:09 -0600

I started taking Janumet 50/1000 medication on Wednesday. I have taken both of them separately in the past. It has lowered my blood sugar 100+ points, but I am having awful side effects. Major digestion problems including violent diarrhea. Has any one else experienced such side effects? I want to continue to keep my bs levels down, but at what price?


5 replies

Sue Turner
Sue Turner 2010-01-05 20:26:52 -0600 Report

I am type 1, and on insulin, the pump as a matter of fact. So, I really can't offer anything other than suggest to you, that I would see my doctor as soon as possible. Yes, you want to keep your bs levels down, but you can't continue on like you are going!

lipsie
lipsie 2009-11-29 12:28:10 -0600 Report

I don't use that medication but it sounds like you may need a medication change unfortunately! I would go see your doctor. Good luck! Hugs! Sheila

Next Discussion: Accucheck website »